Logspace without bounds

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageUnknown
Title of host publicationWays of Proof Theory
EditorsRalf Schindler
Place of PublicationFrankfurt
PublisherOntos-Verlag
Pages355-362
ISBN (Print)978-3-86838-087-3
Publication statusPublished - 1 Jan 2010

Publication series

NameOntos Series in Matematical Logic
PublisherOntos-Verlag

Cite this

Kahle, I. M. O. F. D. R. (2010).
Logspace without bounds
. In R. Schindler (Ed.), Ways of Proof Theory (pp. 355-362). (Ontos Series in Matematical Logic). Frankfurt: Ontos-Verlag.